American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>

[1] Genni Fragnelli, Gisèle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli. Asymptotic parabolicity for strongly damped wave equations. Proceedings of Symposia in Pure Mathematics 87 119-131.
Book volume table of contents
View Article: PDF

[2] M. M. Cavalcanti, V. N. Domingos Cavalcanti and F. A. Falcão Nascimento. Erratum to `Asymptotic Stability of the Wave Equation on Compact Manifolds and Locally Distributed Viscoelastic Dissipation. Proc. Amer. Math. Soc. 145 (2017) 4097-4097.
Abstract, references, and article information   
View Article: PDF

[3] I. S. Ciuperca, E. Feireisl, M. Jai and A. Petrov. Transition to thermohydrodynamic lubrication problem. Quart. Appl. Math. 75 (2017) 391-414.
Abstract, references, and article information
View Article: PDF

[4] Elisabetta Chiodaroli and Joachim Krieger. A class of large global solutions for the wave-map equation. Trans. Amer. Math. Soc. 369 (2017) 2747-2773.
Abstract, references, and article information   
View Article: PDF

[5] Assyr Abdulle and Patrick Henning. Localized orthogonal decomposition method for the wave equation with a continuum of scales. Math. Comp. 86 (2017) 549-587.
Abstract, references, and article information   
View Article: PDF

[6] Yingda Cheng, Ching-Shan Chou, Fengyan Li and Yulong Xing. $L^2$ stable discontinuous Galerkin methods for one-dimensional two-way wave equations. Math. Comp. 86 (2017) 121-155.
Abstract, references, and article information   
View Article: PDF

[7] Youngwoo Koh and Ihyeok Seo. On weighted $L^2$ estimates for solutions of the wave equation. Proc. Amer. Math. Soc. 144 (2016) 3047-3061.
Abstract, references, and article information   
View Article: PDF

[8] Muhammad Afzal, Muhammad Ayub, Rab Nawaz and Abdul Wahab. Mode-matching solution of a scattering problem in flexible waveguide with abrupt geometric changes. Contemporary Mathematics 660 (2016) 113-129.
Book volume table of contents   
View Article: PDF

[9] Javier Duoandikoetxea, Adela Moyua and Osane Oruetxebarria. Estimates for radial solutions to the wave equation. Proc. Amer. Math. Soc. 144 (2016) 1543-1552.
Abstract, references, and article information   
View Article: PDF

[10] Frédéric Hélein. First integrals for nonlinear dispersive equations. Trans. Amer. Math. Soc. 368 (2016) 6939-6978.
Abstract, references, and article information   
View Article: PDF

[11] Mohammad Kafini and Muhammad I. Mustafa. Global existence and energy decay of a nondissipative Cauchy viscoelastic problem. Quart. Appl. Math. 73 (2015) 739-757.
Abstract, references, and article information
View Article: PDF

[12] D. V. Korikov. Asymptotics of solutions to the wave equation in a domain with a small hole. St. Petersburg Math. J. 26 (2015) 813-838.
Abstract, references, and article information   
View Article: PDF

[13] Frank Merle and Hatem Zaag. Dynamics near explicit stationary solutions in similarity variables for solutions of a semilinear wave equation in higher dimensions. Trans. Amer. Math. Soc. 368 (2016) 27-87.
Abstract, references, and article information   
View Article: PDF

[14] Ruipeng Shen and Gigliola Staffilani. A semi-linear shifted wave equation on the hyperbolic spaces with application on a quintic wave equation on $\mathbb{R}^2$. Trans. Amer. Math. Soc. 368 (2016) 2809-2864.
Abstract, references, and article information   
View Article: PDF

[15] Florent Berthelin, Thierry Goudon and Sebastian Minjeaud. Kinetic schemes on staggered grids for barotropic Euler models: entropy-stability analysis. Math. Comp. 84 (2015) 2221-2262. MR 3356025.
Abstract, references, and article information   
View Article: PDF

[16] Dean Baskin and Antônio Sá Barreto. Radiation fields for semilinear wave equations. Trans. Amer. Math. Soc. 367 (2015) 3873-3900.
Abstract, references, and article information   
View Article: PDF

[17] Grozdena Todorova and Borislav Yordanov. On the regularizing effect of nonlinear damping in hyperbolic equations. Trans. Amer. Math. Soc. 367 (2015) 5043-5058.
Abstract, references, and article information   
View Article: PDF

[18] Boris Ettinger. Well-posedness of the equation for the three-form field in eleven-dimensional supergravity. Trans. Amer. Math. Soc. 367 (2015) 887-910. MR 3280031.
Abstract, references, and article information   
View Article: PDF

[19] George Dassios. Perfect cloaking of ellipsoidal regions. Quart. Appl. Math. 72 (2014) 665-671.
Abstract, references, and article information
View Article: PDF

[20] B. Cassano and L. Fanelli. Sharp Hardy uncertainty principle and gaussian profiles of covariant Schr\"odinger evolutions. Trans. Amer. Math. Soc. 367 (2015) 2213-2233.
Abstract, references, and article information   
View Article: PDF

[21] Vincent Lescarret and Enrique Zuazua. Numerical approximation schemes for multi-dimensional wave equations in asymmetric spaces. Math. Comp. 84 (2015) 119-152.
Abstract, references, and article information   
View Article: PDF

[22] Asma Azaiez. Blow-up profile for the complex-valued semilinear wave equation. Trans. Amer. Math. Soc. 367 (2015) 5891-5933.
Abstract, references, and article information   
View Article: PDF

[23] O. Costin and M. Huang. Decay estimates for one-dimensional wave equations with inverse power potentials. Trans. Amer. Math. Soc. 367 (2015) 3705-3732.
Abstract, references, and article information   
View Article: PDF

[24] Matthew Causley, Andrew Christlieb, Benjamin Ong and Lee Van Groningen. Method of lines transpose: An implicit solution to the wave equation. Math. Comp. 83 (2014) 2763-2786.
Abstract, references, and article information   
View Article: PDF

[25] Fei Guo. Breaking waves for the periodic two-component Camassa-Holm system. Proc. Amer. Math. Soc. 142 (2014) 2407-2415.
Abstract, references, and article information   
View Article: PDF

[26] Yanqiu Guo and Mohammad A. Rammaha. Systems of nonlinear wave equations with damping and supercritical boundary and interior sources. Trans. Amer. Math. Soc. 366 (2014) 2265-2325.
Abstract, references, and article information   
View Article: PDF

[27] Roland Donninger and Birgit Schörkhuber. Stable blow up dynamics for energy supercritical wave equations. Trans. Amer. Math. Soc. 366 (2014) 2167-2189.
Abstract, references, and article information   
View Article: PDF

[28] Marcelo M. Cavalcanti, Valéria N. Domingos Cavalcanti and Flávio A. F. Nascimento. Asymptotic stability of the wave equation on compact manifolds and locally distributed viscoelastic dissipation. Proc. Amer. Math. Soc. 141 (2013) 3183-3193.
Abstract, references, and article information   
View Article: PDF

[29] Plamen Stefanov and Gunther Uhlmann. Recovery of a source term or a speed with one measurement and applications. Trans. Amer. Math. Soc. 365 (2013) 5737-5758.
Abstract, references, and article information   
View Article: PDF

[30] D. M. Gorodnya. On the existence and uniqueness of solutions of the Cauchy problem for wave equations with general stochastic measures. Theor. Probability and Math. Statist. 85 (2012) 53-59.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia